×

zbMATH — the first resource for mathematics

The simplicity of certain groups of homeomorphisms. (English) Zbl 0205.28201

MSC:
57S05 Topological properties of groups of homeomorphisms or diffeomorphisms
58D05 Groups of diffeomorphisms and homeomorphisms as manifolds
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] R.D. Anderson [1] ” On homeomorphisms... ”, Topology of 3-Manifolds , edited by M. K. Fort, Prentice Hall 1961.
[2] G.M. Fisher [2] ”On the group of all homeomorphisms of a manifold” , T.A.M.S. 97 (1960). pp. 193-212. · Zbl 0144.22902 · doi:10.2307/1993298
[3] J. Palis AND S. Smale [3] ”Structural Stability Theorem” , (to appear). · Zbl 0214.50702
[4] J.F.P. Hudson AND E.C. Zeeman [4] ”On Combinatorial Isotopy” , Publication Mathematiques No. 19, I.H.E.S.. · Zbl 0136.21201 · doi:10.1007/BF02684797 · numdam:PMIHES_1964__19__69_0 · eudml:103842
[5] S. Ulam AND J. Von Neumann [5] ”On the group of homeomorphisms of the surface of a sphere” , B.A. M.S. 53 (1947).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.